PDA

View Full Version : DC GTG 2017 Schedule


arch2b
2013.12.15, 08:59 AM
This schedule encompasses racing specific to Washington DC GTG and including information for other local groups where information has been provided. This includes Remnant Racing (http://mini-zracer.com/forums/forumdisplay.php?f=186) in Clinton Maryland.

Please note that Club Race / Make up are to be scheduled as needed.

Washington DC GTG Calendar (https://www.google.com/calendar/embed?src=u99jp4kqeji5ac08h4ocjn3i3g%40group.calen dar.google.com&ctz=America/New_York)

January 14, 2017 - HFAY S23 Race 1-2 (http://mini-zracer.com/forums/showthread.php?t=40880)

January 28, 2017 - Kyosho Stock + MOD Classes (http://mini-zracer.com/forums/showthread.php?t=40881)

February 11, 2017 – HFAY S23 Race 3-4 (http://mini-zracer.com/forums/showthread.php?t=40882)

February 25, 2017 - Kyosho Stock + MOD Classes (http://mini-zracer.com/forums/showthread.php?t=40883)

March 11, 2017 - HFAY S23 Race 5-6 (http://mini-zracer.com/forums/showthread.php?t=40884)

March 25, 2017 - Kyosho Stock + MOD Classes (http://mini-zracer.com/forums/showthread.php?t=40885)

April 8, 2017 - HFAY S23 Race 7-8 (http://mini-zracer.com/forums/showthread.php?t=40886)

April 22, 2017 - Kyosho Stock + MOD Classes (http://mini-zracer.com/forums/showthread.php?t=40887)

May 13, 2017 - HFAY S23 Race 9-10 (http://mini-zracer.com/forums/showthread.php?t=40888)

May 27, 2017 - Kyosho Stock + Special Event (http://mini-zracer.com/forums/showthread.php?t=40889)

June 10, 2017 – HFAY (BTE) Big Track Event 18 (http://mini-zracer.com/forums/showthread.php?t=40890)

June 24, 2017 - Kyosho Stock + MOD Classes (http://mini-zracer.com/forums/showthread.php?t=40891)

July 8, 2017 - HFAY S24 Race 1-2 (http://mini-zracer.com/forums/showthread.php?t=40892)

July 22, 2017 - Kyosho Stock + MOD Classes (http://mini-zracer.com/forums/showthread.php?t=40893)

August 12, 2017 - HFAY S24 Race 3-4 (http://mini-zracer.com/forums/showthread.php?t=40894)

August 26, 2017 - Kyosho Stock + MOD Classes (http://mini-zracer.com/forums/showthread.php?t=40895)

September 9, 2017 - HFAY S24 Race 5-6 (http://mini-zracer.com/forums/showthread.php?t=40896)

September 23, 2017 - Kyosho Stock + Special Event (http://mini-zracer.com/forums/showthread.php?t=40897)

October 14, 2017 - HFAY S24 Race 7-8 (http://mini-zracer.com/forums/showthread.php?t=40898)

October 28, 2017 - Kyosho Stock + MOD Classes (http://mini-zracer.com/forums/showthread.php?t=40899)

November 11, 2017 - HFAY S24 Race 9-10 (http://mini-zracer.com/forums/showthread.php?t=40900)

November 25, 2017 - Kyosho Stock + MOD Classes (http://mini-zracer.com/forums/showthread.php?t=40901)

December 9, 2017 - HFAY (BTE) Big Track Event 19 (http://mini-zracer.com/forums/showthread.php?t=40902)

arch2b
2013.12.15, 10:40 AM
Estimated Time Schedule (HFAY):
10:30AM - Setup - 30 Minutes
11:00AM - Unregulated Practice - 1 hour
12:00PM - Open Practice, Clockwise - 1 hour
01:00PM - Qualifiers/Mains, Clockwise - 1 Hour
02:00PM - Open Practice, Counter Clockwise - 1 hour
03:00PM - Qualifiers/Mains, Counter Clockwise - 1 Hour
04:00PM - breakdown/cleanup - 30 Minutes
04:30PM - End

HFAY Racer Groups:
Qualifying
Qualifier Group runs 1-X = 10 Minutes each + break
-qualifying ranking determined by sum of X best laps in X minute open qualifying session.

Mains
Main runs A-X = 8 Minutes + break
-mains are run with minimum required 3 drivers. bump ups are encouraged however are dependent on quantity of drivers in attendance.

The current rules for HFAY are here. HFAY Season 17 Racer Rules (http://www.howfastareyou.com/download/psseasons.manual.8cba3f5b67863e41.484641592d533137 2d52414345522d4d616e75616c2e706466.pdf) PLEASE NOTE RULES HAVE BEEN UPDATED FOR SEASON 19 TO INCLUDE ANY 5600KV rating or less BRUSHLESS MOTORS per update HERE (http://mini-zracer.com/forums/showpost.php?p=455110&postcount=50).

Estimated Time Schedule (Club Classes):
10:30AM - Setup - 30 Minutes
11:00AM - Unregulated Practice - 1 hour
12:00PM - Open Practice, Clockwise - 1 hour - LUNCH BREAK -
01:00PM - Stock Class Qualifiers/Mains, Clockwise - 1 1/2 Hour
02:30PM - Open Practice, Clockwise - 1/2 hour
03:00PM - 86-90 Class Qualifiers/Mains, Clockwise - 1 Hour
04:00PM - Open Practice, Clockwise - 1/2 hour
04:30PM - Mod/Brushless Class Qualifiers/Mains, Clockwise - 1 Hour
05:30PM - breakdown/cleanup - 1/2 Hour
06:00PM - End


format for 2015
-3 wide L tracks, two 5 month seasons per year
-track points with 1 race drop.
-kyosho stock, 86-90 and Mod/brushless classes.
-working on establishing trophies, plaques of some sort.
-4 car min. for mains.
-mains are 10 minutes.
-bump ups in mains dependent on attendance.

qualifying:
drivers will be grouped by relative/perceived/assumed skill for qualifiers depending on attendance. read this to mean you will be subjectively judged for grouping for qualifying until such time as quantitative data suggests otherwise. please do not take placement as a personal review but as subjective interpretation. were not in the business of intentionally hurting feeling and at the same time, can not cater to domineering personalities either. if anyone has objection to qualifying placement, please feel free to inquire with the race judge. our aim is to get everyone through qualifying in a timely manner and provide equal opportunity to place as best skill/chance allows. people will crash, this is certain and at times unavoidable, if you are not willing to accept this, time your qualifying as necessary.

groups greater than 4, no larger than 10 will have a set period of open track time to score a set number of fast laps. period of time and set number of laps dependent on attendance. period of time typically between 5 and 10 minutes. set number of laps typically between 4-8. ranking will be sorted by sum of set number of laps.

tips:
as our focus is on developing driving skills over individual hot laps or lap counts for qualifying it is up to the driver to determine how much time on the track is needed to place you where you want to be in mains relative to your skill. it is recommended you spend only the duration needed to achieve the desired result with the realization that only 2-3 will qualify directly to the A main. ZRound provides live ranking during qualifying offering you the opportunity to check where you are ranked throughout qualifying. we typically will include bump up's so there is opportunity for progression. :p

please have batteries charged and ready when race is called. please assume you will bump up if included in format and have batteries available so others are not waiting. we aim to provide an enjoyable time for all with the understanding and acknowledgement we all have other demands of our time so please be conscious of the use of your time throughout the day.

Special Event Racing
Special events will occur on Kyosho Stock race dates only. Special Event racing will occur immediately following Kyosho Stock class racing normally scheduled for this date.

Special Event racing details will be updated as they are confirmed for each date.

Results will be shared on ZRound Results (http://www.zround.com/results/zround.php?sid=5ff453e859464c55aae99d2a570db0f9&chId=87#)

arch2b
2015.01.17, 10:18 AM
Club Equipment Available

All club equipment will be available for use free of charge. Please operate equipment with care and responsibility.

Hakko FX-888 Digital Soldering Station, solder, flux
Common mini-z specific tools; phillips, flat head screw drivers, box nut driver, hex head drivers
Common tapes, glues, oils
Hudy Micro Tire Truer For 1/18 + 1/24 #103200, sanding blocks

MR-03S 2 98mm Ready Set
MR-03S 98mm Ready Set
MR-03S 102mm Ready Set
MR-03S 102mm Ready Set